# SDR SWAA2021090203509

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 303 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOP SILL BS303 LBL55 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-15-0I-1 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] VERIFIED APPLICABILITY OF SRM 53-10-15-0I-1 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [03] REMOVED FWD ENTRY DOOR MOP SILL FROM BS 270 TO BS 360 LBL 55 WL 208 IAW SRM 51-40-02-OG-O; [04] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL FROM BS 270 TO BS 360 LBL 55 WL 208 ITEM # 654A0004-1073; LOT#1465264-1; PO# 832544; IAW SRM 51-40-05-OG-0; DWG#141A8110; OK TO INSTALL; [05] INSPECTED LOCATED AND DRILLED NEW FWD ENTRY DOOR MOP SILL FROM BS 270 TO BS 360 LBL 55 WL 208 ITEM # 654A0004-1073; LOT#1465264-1; PO# 832544; IAW SRM 51-40-05-OG-0; DWG#141A8110; OK TO INSTALL; [06] REVERIFIED OK TO INSTALL; [07] INSTALLED FASTENERS ON FWD ENTRY DOOR MOP SILL AT DIFERENT AREAS FROM BS 312 TO BS 360 LBL 55 WL 208;IAW SRM 51-40-02-0G-0; C20 SEALANT USED MIX DATE 09-AUG-21 AT 13:36 UTC ; SQUEEZE OUT TIME EXPIREES 10-AUG-21 AT 9:36 UTC; IAW SOPM 20-50-19; [08] INSTALLED NEW FWD ENTRY DOOR MOP SILL FROM BS 270 TO BS 360 LBL 55 WL 208; ITEM #654A0004-1073; LOT# 1465264-1; PO# 832544; IAW SRM 51-40-05-0G-0; DWG# 141A8110;
